MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 26MM STD V40 TAPER VIT HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 26MM STD V40 TAPER VIT HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 6260-5-126
Medical Device Problem Codes Difficult to Insert (1316); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The taper lock did not work when the inner head is attached.Even though it was driven in, it can be easily detached be hand.So another product was used.
 
Additional Manufacturer Narrative
Reported event an event regarding seating/locking issue involving a metal head was reported.The event was not confirmed.Method & results -product evaluation and results: the device was returned for evaluation.There is no obvious damage noticed on the device.The device is dimensionally within specification as per inspection completed by manufacturing engineer.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that during the surgery, the taper lock did not work when the inner head is attached.Even though it was driven in, it can be easily detached be hand.The device was returned for evaluation.There is no obvious damage noticed on the device.The device is dimensionally within specification as per inspection completed by manufacturing engineer.The exact cause of the event could not be determined.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
26MM STD V40 TAPER VIT HEAD
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11445095
Report Number0002249697-2021-00399
Device Sequence Number17025019
Product Code JDI
UDI-Device Identifier07613327012859
UDI-Public07613327012859
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number6260-5-126
Device Catalogue Number6260-5-126
Device Lot Number81022904
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2021
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;